hi, Have had elevated iga immunoglobulins for quite awhile. My understanding is iga immunoglobulins effect digestive tract, nose, respiratory, ears and eyes and any surface exposed to outside foreign substances. Also had elevated lymphocytes which my doc thinks is because of ebv reactivation, which i take famvir for and has reduced these lymphocytes. Im thinking that elevated iga immunoglobulins could be due to a bacterial infection (co-infection)which Im thinking of a theraputic trial of flagyl which suppose to be good for infections of the above mentioned body areas. Have had ongoing episodes of diarrhoea as well as ongoing eye problems(infections) where they get very red and itchy, antibiotic drops help but doesnt nail it so to speak. After this 2 week antibiotic treatment will do a 10 day course of nizoral for any possible fungal infection and hit up probiotics as well. After anyones opinions or experience related to this. thanks.